# SDR ASAA2017120522842

- Difficulty date: December 5, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 37,866 hours, 11,444 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29602
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECONOMIC FAULT WHILE PERFORMING TASK CARD 78273000 #2 ENGINE S/N 869-209 FAULT # MS 73-313272 UPPER EGT SECTORS READING HIGH FAULT LEG #4. GROUNDED - YES.  PERFORMED B737-800 FIM 77-21 TASK 801. COMPLETED EGT INDICATION SYSTEM TROUBLESHOOTING AND CONNECTOR CLEANING REF B737-800 AMM 77-21-00-140-801. PERFORMED T49.5 AND EGT SYSTEM INSPECTION PER AMM 77-21-01-200-801-F00. FOUND S1, S3, AND S4 RESISTANCE OUT OF LIMITS. REMOVED AND REPLACED S1, S3, AND S4 REF AMM 77-21-01/401. EEC TEST PASS, PERFORMED SUCCESSFUL REPAIR CONFIRMATION OF FIM 77-21 TASK 801, AND SUCCESSFUL ETOPS GROUND VERIFICATION. PERFORMED SUCCESSFUL REPAIR CONFIRMATION REF FIM 73-11 TASK 801. CLEARS THE PLT.
